# SDR HALA2016110200395

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 27,534 hours, 4,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 380
- Part time: 27,534 hours, 4,431 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE AND CORROSION DAMAGE FOUND ON AUX FLOOR SUPPORT STRUCTURE AT BS 380, 15 INCHES AFT OF FRAME 75.  CORROSION DAMAGE BLENDED IAW SRM 51-74-00 RBL 91. BLEND DIMENSIONS 5.70" X 0.5" DEPTH 0.019". ASSESSED AS OUTSIDE OF SRM 53-00-14 REV 91 LIMITS.   REPLACEMENT CARRIED OUT ON IAW SRM 51-72-11 REV 91.
